# SDR SWAA2022031079021

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***ON EXTERNAL SKIN DOUBLER STA1040-1072; BETWEEN STR1 AND 2R/H / EXTERNAL SKIN AT BS 1040-1072; BETWEEN STR1&2R FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-1 NO ALLOWABLE LIMITS; 3.5'X2'X.005 REPAIRED DAMAGE IAW ATS ER 19-03558IR & SWA EA 1-753-35172 IR
